It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-25-2011, 04:48 PM   #1
Member
(male)
 
Join Date: Jan 2011
Location: Scottsdale, AZ USA
Posts: 89
senior41 HB Usersenior41 HB Usersenior41 HB User
Nausea - Is it ZANTAC ?

I began taking Zantac in November 2010 and it seemed to to relieve my syymptoms from Barrett's Esophagus with no undesirable side effects until recently. For the past week though I have frequently been feeling
nauseous and my appetite has diminished. I take one 75mg tablet with water 45 minutes before breakfast and another tablet with water 45 minutes before dinner. My research indicates that long term use of Zantac can cause my symptoms. Has anyone else had my experience? If so, what did you do?

senior41
06/25/2011

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Zantac Scam! Acid between liver and stomach xxnonamexx Acid Reflux / GERD 0 04-10-2011 07:09 AM
Zantac and Prescription Zantac any difference? gigi11 Acid Reflux / GERD 4 08-09-2010 06:21 PM
My experience with Zantac Searfass Acid Reflux / GERD 0 02-06-2010 06:33 PM
Zantac; Antibiotics shortstak Acid Reflux / GERD 0 11-11-2009 01:48 PM
Aspartame and Saccharin in ZANTAC!! TEdds83 Acid Reflux / GERD 5 01-06-2009 04:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!